# SDR SWAA2020062995163

- Difficulty date: June 24, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 71,834 hours, 42,462 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLASHLIGHT DOES NOT BLINK.   R & R THE  BATTERY IAW MM 25-64-00, OPS CHECKED OK.
